# SDR UPS96821375

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5612298
- Condition: Corrosion
- Location: Bs 52-67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION ON FUSELAGE FWD NOSE SECTION PANEL DOUBLER FS 52 TO 67 LONGERON 22R.  REPAIRED PER UPS EO.
